# SDR ASAA2013100896136

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,411 hours, 6,580 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM LIGHT INOPERATIVE.  ACFT GROUNDED.  CAPTAIN`S MAIN PANEL LIGHTS NEED TO BE TURNED UP TO SEE THE AUTO THROTTLE ARM LIGHT.  PERFORMED AUTO THROTTLE SYS TEST IAW MM 22-31-00-710-801.  NO FAULTS FOUND AND ARM LIGHT OPERATES NORMALLY.
